Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Manifolds with the fixed point property. I


Author: S. Y. Husseini
Journal: Bull. Amer. Math. Soc. 80 (1974), 664-666
MSC (1970): Primary 55C20, 57D99; Secondary 54H25, 15A63
MathSciNet review: 0343302
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. T. C. Wall, Classification of (n — 1)-connected 2n-manijolds, Ann of Math. (2) 75 (1962), 163-189. MR 26 #3071.
  • 2. C. T. C. Wall, Classification problems in differential topology. II. Diffeomorphisms of handlebodies, Topology 2 (1963), 263–272. MR 0156354 (27 #6278)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55C20, 57D99, 54H25, 15A63

Retrieve articles in all journals with MSC (1970): 55C20, 57D99, 54H25, 15A63


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13538-X
PII: S 0002-9904(1974)13538-X